# SDR ASAA2019020528048

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,178 hours, 11,569 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB L PACK LIGHT ILLUMINATED. RESET WITH QRH CHECKLIST. GROUNDED - YES. PERFORMED FIM 21-62 TASK 801 PZ TEMP CONTROLLER- BITE PROCS. NO FAULT FOUND. OPS NORMAL.
